Alert archive / New Jersey / Gale Warnings in 2010
Gale Warning 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Mar 25, 2010, 4:02 PM EDT. It took effect at Mar 26, 2010, 4:00 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2010, 4:02 PM EDT (20:02 UTC)
- In effect from
- Mar 26, 2010, 4:00 AM EDT
- Expired
- Mar 26, 2010, 6:36 PM EDT
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
637 WHUS71 KPHI 252002 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EDT THU MAR 25 2010 ANZ431-260615- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T1000Z/ /O.UPG.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ /O.NEW.KPHI.GL.W.0015.100326T1000Z-100327T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 402 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. ADVISORY LEVEL WINDS TONIGHT WILL INCREASE TO GALE FORCE ON FRIDAY. SEAS WILL INCREASE CORRESPONDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-260615- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T0600Z/ /O.UPG.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ /O.NEW.KPHI.GL.W.0015.100326T1000Z-100327T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 402 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. ADVISORY LEVEL WINDS TONIGHT MAY RELAX SOME OVERNIGHT...BUT THEY WILL INCREASE TO GALE FORCE ON FRIDAY. SEAS WILL INCREASE CORRESPONDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-260615- /O.EXT.KPHI.SC.Y.0029.000000T0000Z-100326T1200Z/ /O.UPG.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ /O.NEW.KPHI.GL.W.0015.100326T1200Z-100327T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 10 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 10 PM EDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. ADVISORY LEVEL WINDS AND SEAS TONIGHT WILL INCREASE TO GALE FORCE CONDITIONS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
498 WHUS71 KPHI 260010 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 810 PM EDT THU MAR 25 2010 ANZ431-261000- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T1000Z/ /O.CON.KPHI.GL.W.0015.100326T1000Z-100327T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 810 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. ADVISORY LEVEL WINDS TONIGHT WILL INCREASE TO GALE FORCE ON FRIDAY. SEAS WILL INCREASE CORRESPONDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-261000- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T0600Z/ /O.CON.KPHI.GL.W.0015.100326T1000Z-100327T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 810 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. ADVISORY LEVEL WINDS TONIGHT MAY RELAX SOME OVERNIGHT...BUT THEY WILL INCREASE TO GALE FORCE ON FRIDAY. SEAS WILL INCREASE CORRESPONDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-261000- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T1200Z/ /O.CON.KPHI.GL.W.0015.100326T1200Z-100327T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 810 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. ADVISORY LEVEL WINDS AND SEAS TONIGHT WILL INCREASE TO GALE FORCE CONDITIONS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS71 KPHI 260730 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT FRI MAR 26 2010 ANZ450>455-262000- /O.CAN.KPHI.SC.Y.0029.000000T0000Z-100326T1200Z/ /O.EXT.KPHI.GL.W.0015.100326T0800Z-100327T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT FRI MAR 26 2010 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. WINDS WILL INCREASE BEHIND A COLD FRONT WHICH WAS MOVING THROUGH OUR AREA EARLY THIS MORNING. WINDS WILL GUST UP TO 40 KNOTS LATER THIS MORNING AND INTO THIS AFTERNOON. AS THE FRONT MOVES FURTHER OFFSHORE...WINDS WILL DECREASE TO BELOW GALE WARNING CRITERIA LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-262000- /O.CAN.KPHI.SC.Y.0029.000000T0000Z-100326T1000Z/ /O.EXT.KPHI.GL.W.0015.100326T0800Z-100327T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EDT FRI MAR 26 2010 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. WINDS WILL INCREASE BEHIND A COLD FRONT WHICH WAS MOVING THROUGH OUR AREA EARLY THIS MORNING. WINDS WILL GUST UP TO 35 KNOTS LATER THIS MORNING AND INTO THIS AFTERNOON. AS THE FRONT MOVES FURTHER OFFSHORE...WINDS WILL DECREASE TO BELOW GALE WARNING CRITERIA EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-262000- /O.EXT.KPHI.GL.W.0015.100326T0800Z-100327T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EDT FRI MAR 26 2010 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. WINDS WILL INCREASE BEHIND A COLD FRONT WHICH WAS MOVING THROUGH OUR AREA EARLY THIS MORNING. WINDS WILL GUST UP TO 35 KNOTS LATER THIS MORNING AND INTO THIS AFTERNOON. AS THE FRONT MOVES FURTHER OFFSHORE...WINDS WILL DECREASE TO BELOW GALE WARNING CRITERIA EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
541 WHUS71 KPHI 261938 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT FRI MAR 26 2010 ANZ430-270015- /O.CAN.KPHI.GL.W.0015.000000T0000Z-100327T0000Z/ /O.NEW.KPHI.SC.Y.0030.100326T1938Z-100327T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 338 PM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS WILL DIMINISH GRADUALLY IN THE WAKE OF A RECEDING FRONTAL SYSTEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-270000- /O.CON.KPHI.GL.W.0015.000000T0000Z-100327T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 338 PM EDT FRI MAR 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. WINDS AND SEAS WILL BEGIN TO DIMINISH IN THE WAKE OF A RECEDING FRONTAL SYSTEM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450>455-270015- /O.CON.KPHI.GL.W.0015.000000T0000Z-100327T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EDT FRI MAR 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. WINDS AND SEAS WILL BEGIN TO DIMINISH IN THE WAKE OF A RECEDING FRONTAL SYSTEM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
085 WHUS71 KPHI 262236 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 636 PM EDT FRI MAR 26 2010 ANZ431-270800- /O.CAN.KPHI.GL.W.0015.000000T0000Z-100327T0000Z/ /O.EXB.KPHI.SC.Y.0030.000000T0000Z-100327T0800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 636 PM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS WILL DIMINISH GRADUALLY IN THE WAKE OF A RECEDING FRONTAL SYSTEM, BUT WILL TAKE MOST OF THE NIGHT FOR THIS TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-270800- /O.CAN.KPHI.GL.W.0015.000000T0000Z-100327T0200Z/ /O.EXB.KPHI.SC.Y.0030.000000T0000Z-100327T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 636 PM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS WILL SLOWLY DIMINISH IN THE WAKE OF A RECEDING FRONTAL SYSTEM. WHILE WINDS SHOULD DROP BELOW SMALL CRAFT ADVISORY CRITERIA BY SATURDAY MORNING, SEAS SHOULD REMAIN WITHIN SMALL CRAFT ADVISORY CRITERIA AT LEAST THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-270800- /O.EXT.KPHI.SC.Y.0030.000000T0000Z-100327T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 636 PM EDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT SATURDAY. WINDS WILL DIMINISH GRADUALLY IN THE WAKE OF A RECEDING FRONTAL SYSTEM, BUT IT NOW APPEARS THIS WILL TAKE MUCH OF THE NIGHT FOR WINDS TO DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TFG
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Mar 25, 3:42 PM EDT, 20 minutes earlier.
Area forecast discussion, Mar 25, 3:42 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT THU MAR 25 2010
.SYNOPSIS...
AS A COLD FRONT SLIDES THROUGH THE AREA TONIGHT, A LOW PRESSURE
SYSTEM WILL MOVE ALONG THE FRONT JUST TO THE SOUTH OF THE AREA. HIGH
PRESSURE WILL BUILD INTO THE REGION BEHIND THE FRONTAL BOUNDARY AND
LOW PRESSURE SYSTEM ON SATURDAY AND MOVE OFFSHORE ON SUNDAY. ANOTHER
STORM SYSTEM WILL AFFECT THE AREA EARLY NEXT WEEK. HIGH PRESSURE IS
NOT EXPECTED NEXT WEEK UNTIL EITHER WEDNESDAY OR THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SKIES HAVE CLOUDED OVER LATE TODAY AHEAD OF AN APPROACHING COLD
FRONT AND LOW PRESSURE SYSTEM. A COLD FRONT IS EXPECTED TO PASS
THROUGH THE AREA TONIGHT, AT THE SAME TIME AN AREA OF LOW PRESSURE
MOVING OUT OF THE MID-MISSISSIPPI VALLEY IS EXPECTED TO JOIN WITH
THIS FRONT OVERNIGHT NEAR THE VIRGINIA/NORTH CAROLINA BORDER. RAIN
CHANCES ARE EXPECTED TO INCREASE AFTER SUNSET FROM WEST TO EAST AS
THE COLD FRONT APPROACHES AND FINALLY CROSSES THE AREA. THE RAIN
WITH THE FRONT SHOULD AVERAGE AROUND 0.25 TO 0.50 INCHES. HOWEVER,
AS THE LOW PRESSURE SYSTEM GETS CLOSER TO THE AREA, A SECOND AREA
OF HEAVIER RAIN IS POSSIBLE JUST BEFORE AND/OR SHORTLY AFTER
SUNRISE ON FRIDAY. AN AREA OF STRONG LIFT IS FORECAST TO DEVELOP
ON THE NORTH SIDE OF THE LOW NEAR THE SOUTHERN THIRD OF OUR
FORECAST AREA BY MORNING, WHICH COULD LEAD TO SOME HEAVIER
PRECIPITATION. THIS ADDITIONAL PRECIPITATION COULD ADD ANOTHER
HALF INCH TO INCH TO THE TOTAL RAINFALL FOR THE SOUTHERN THIRD OF
THE AREA.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
ACTUALLY, THE PRECIPITATION MAY NOT FALL AS ALL RAIN...THE FORECAST
MODELS ARE INDICATING THE POSSIBILITY OF SNOW TO FALL FOR A SHORT
PERIOD OF TIME AS THE AIR COOLS BEHIND THE COLD FRONT FRIDAY MORNING
BEFORE THE PRECIPITATION ENDS AND TEMPERATURES WARM UP. AT THIS
TIME, WE ARE NOT EXPECTING ANY ACCUMULATIONS DUE TO THE FACT THAT
THE GROUND WILL BE WARM, THE AIR TEMPERATURES WILL RELATIVELY WARM,
AND THERE WILL LIKELY BE A FAIR AMOUNT OF WATER ON THE GROUND. ALL
OF WHICH SHOULD HELP TO LIMIT THE SNOW ACCUMULATION IF THERE IS ANY.
IF ANY DOES OCCUR, WE ONLY EXPECT A LIGHT DUSTING /LESS THAN AN
INCH/ EXCEPT THE HIGHER ELEVATIONS MAY SEE AN INCH OR TWO.
DRIER AIR SHOULD MOVE INTO THE AREA AS THE LOW MOVES FURTHER OUT TO
SEA FRIDAY AFTERNOON, IN TURN ENDING PRECIPITATION CHANCES BY LATE
IN THE DAY. WINDS ON FRIDAY COULD BECOME QUITE GUSTY, WITH GUSTS UP
TO 30 TO 35 MPH AT TIMES. HIGHS FRIDAY MAY GET INTO THE MID TO UPPER
40S, BUT IT WILL FEEL MUCH COOLER WITH THE WIND. FRIDAY NIGHT WILL
GET QUITE COLD, AROUND 10 TO 15 DEGREES BELOW NORMAL WITH EVERYONE
EXPECTED TO DROP BELOW FREEZING. IN FACT, EVERYONE SHOULD BE AT LEAST
IN THE TWENTIES, IF NOT THE TEENS IN A LOT OF AREAS. THANKFULLY THE
WINDS ARE EXPECTED TO DIMINISH AFTER SUNSET, SO IT SHOULD NOT FEEL
AS BRUTALLY COLD AS IT WOULD IF THE WINDS WERE BLOWING.
HIGH PRESSURE WILL BUILD INTO THE REGION FOR SATURDAY, BEFORE MOVING
OFFSHORE EARLY ON SUNDAY. THIS WILL KEEP THE WEATHER DRY FOR
SATURDAY AND MUCH OF SUNDAY. TEMPERATURES ON SATURDAY WILL NOT WARM
MUCH MORE THAN FRIDAY, BUT WILL LIKELY REACH THE UPPER 40S TO AROUND
50 DEGREES IN SOME AREAS. HOWEVER, WITH A STEADY SOUTHERLY RETURN
FLOW AS HIGH PRESSURE MOVES EAST SUNDAY, TEMPERATURES ON SUNDAY
SHOULD WARM WELL INTO THE 50S FOR MOST AREAS. RAIN CHANCES INCREASE
AGAIN LATE IN THE DAY SUNDAY AHEAD OF ANOTHER APPROACHING STORM
SYSTEM.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
IT CONTINUES TO APPEAR AS THOUGH WE WILL HAVE ANOTHER PRECIPITATION
EVENT EARLY IN THE NEW WEEK. HOWEVER, THE MODELS STILL DIFFER ON THE
DETAILS.
WE WILL MENTION THE LIKELIHOOD OF RAIN FOR SUNDAY NIGHT INTO MONDAY.
WE WILL DECREASE THE POPS FROM MONDAY NIGHT INTO TUESDAY, AS THE LOW
IS EXPECTED TO BEGIN MOVING AWAY FROM OUR REGION AT THAT TIME. IT
LOOKS AS THOUGH ENOUGH COLD AIR MAY FOLLOW THE SYSTEM TO RESULT IN A
LITTLE SNOW FROM MONDAY NIGHT INTO EARLY TUESDAY IN THE HIGHER
ELEVATIONS UP NORTH.
HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST FOR
WEDNESDAY AND THURSDAY. NEAR NORMAL TEMPERATURES ARE ANTICIPATED FOR
WEDNESDAY, WITH SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED FOR
THURSDAY.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
WE EXPECT DETERIORATING CONDITIONS OVERNIGHT, WITH IFR CONDITIONS BY
DAYBREAK. THERE SHOULD NOT BE A LOT OF MIXING DOWN OF WINDS IN
ADVANCE OF THE FRONTAL SYSTEM, SO MODERATE SOUTHERLY WINDS ARE
FORECAST PRIOR TO PASSAGE. ALTHOUGH WE DO NOT THINK THAT LOW LEVEL
WIND SHEAR WILL MEET THE TECHNICAL DEFINITION THAT REQUIRES MENTION
OF IT IN THE TAFS, PER DISCUSSION/COORDINATION WITH THE CWSU WE HAVE
INCLUDED IT FOR ALL SITES EXCEPT ABE AND RDG. WINDS AT H925 AT THOSE
TWO LOCATIONS ARE NOT FORECAST TO BE AS STRONG AS THEY ARE FURTHER
SOUTH AND EAST.
SURFACE WINDS ARE EXPECTED TO SHIFT TO NORTH BY DAYBREAK AND BEGIN
TO MIX DOWN MORE EFFICIENTLY IN THE POST-FRONTAL ENVIRONMENT. WE DO
NOT FORECAST WIND ADVISORY LEVEL GUSTS, BUT WE DO EXPECT GUSTS TO
AROUND 30 KNOTS. PRECIPITATION WILL TAKE A LITTLE WHILE TO END AFTER
THE FRONTAL PASSAGE, AND SOUNDINGS SUGGEST A TWO TO THREE HOUR
PERIOD OF EITHER SNOW OR MIXED PRECIPITATION. WE HAVE CARRIED A
CHANCE OF THAT AT ALL SITES. CEILINGS AND VISIBILITIES SHOULD GO
BACK TO VFR BY OR A LITTLE BIT AFTER 17Z.
OUTLOOK...
VFR CONDITIONS WITH DIMINISHING WINDS FRIDAY NIGHT AND THEN VFR INTO
THE FIRST PART OF SUNDAY. AFTER THAT, IT LOOKS LIKE CONDITIONS WILL
BEGIN TO DETERIORATE AGAIN.
&&
.MARINE...
WINDS AT H925 PROGRESSIVELY HAVE BEEN FORECAST TO BE STRONGER OVER
THE PAST FEW MODEL RUNS IN ADVANCE OF THE FRONTAL SYSTEM, AND NOW
H925 WINDS IN EXCESS OF 40 KT ARE PROGGED EVEN OVER UPPER DELAWARE
BAY FOR A TIME IN THE PRE-FRONTAL ENVIRONMENT. HENCE THE EXTENSION
OF THE ADVISORY UP THE BAY. WINDS MAY RELAX OVERNIGHT AS THE SYSTEM
MOVES CLOSE, BUT THEN THEY LOOK LIKE THEY WILL PICK UP AND MIX
DOWN TOMORROW AFTER THE FRONTAL SYSTEM PASSES AND THE ATTENDANT LOW
BEGINS TO STRENGTHEN SOME. THE STRONGEST POST-FRONTAL WINDS ARE
FORECAST TO BE OVER THE SOUTHERN WATERS. GALES ARE MOST LIKELY
THERE, BUT THERE SEEMS A SUFFICIENT CHANCE OF AN ADMITTEDLY BRIEF
PERIOD OF GALES OVER OUR NORTHERN WATERS TO PUT A GALE UP
EVERYWHERE. WE WILL MOVE JUST A BIT CLOSER TO WAVE WATCH SEAS, WHICH
APPROACH 10 FT IN THE WAKE OF THE FRONT.
WINDS LOOK TO COME DOWN THROUGH THE ADVISORY CRITERION BY AROUND
DAYBREAK SATURDAY, BUT SEAS LIKELY WILL STAY UP LONGER AS THE LOW
PRESSURE SYSTEM TRACKS DUE EAST. THE PREDOMINANT WAVE TYPE WILL,
HOWEVER, GO OVER TO SWELLS.
CONDITIONS SHOULD THEN BE BENIGN INTO SUNDAY. AT THAT POINT, THE
NEXT SYSTEM APPROACHES.
&&
.TIDES/COASTAL FLOODING...
INCREASED TIDAL ANOMALIES ARE EXPECTED FRIDAY INTO SATURDAY.
PRESENTLY, LOCAL AND SSE GUIDANCE BOTH SEEM TO KEEP THE ANOMALIES
BELOW LEVELS REQUIRED FOR MINOR TIDAL FLOODING. THEY INDICATE THAT
THE HIGHEST ANOMALIES WILL OCCUR AROUND THE FRIDAY EVENING HIGH TIDE
FOR THE COAST, RARITAN BAY AND DELAWARE BAY. THE TIDAL DELAWARE
RIVER AND CHESAPEAKE BAY TEND TO RESPOND SOMEWHAT LATER. WE WILL
KEEP AN EYE ON THE SITUATION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ450>455.
GALE WARNING FROM 8 AM TO 10 PM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT FRIDAY FOR ANZ430.
GALE WARNING FROM 6 AM TO 8 PM EDT FRIDAY FOR ANZ430-431.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...DELISI
MARINE...DELISI
TIDES/COASTAL FLOODING...DELISIHazardous weather outlook, Mar 25, 3:46 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 PM EDT THU MAR 25 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-262000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 346 PM EDT THU MAR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAINFALL TONIGHT SHOULD LENGTHEN CURRENT FLOODING IN NORTHEAST NEW JERSEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW PRESSURE IS FORECAST TO BRING RAIN TO THE AREA SUNDAY NIGHT INTO TUESDAY. RAINFALL COULD BE HEAVY ENOUGH TO INCREASE THE THREAT OF FLOODING ON SMALL STREAMS AND IN URBAN AREAS, AND POSSIBLY EVEN ON LARGER RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-262000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 346 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-262000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 346 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:00 AM EDT | Gale Watch | PHI | 12 hr | |
| Mar 25, 4:00 AM EDT | Small Craft Advisory | PHI | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.